2 years ago I used a penis pump to try to further enhance my erections as I was beginning to experience mild ED at the time. I must have over pumped because I felt pain afterwards and almost completely lost my erection. For the following week I couldn’t achieve an erection. However, after that I was able to get erections again, but hey weren’t as strong as they were before that day I used the pump. I was still waking up with good erections and was able to perform sexually, MOST of the time.
Then about 6 months later I started using minoxidol on my head due to a slightly developing bald spot (hair loss runs in my family). After the 3rd day day of applying it my scalp was becoming extremely irritated and an onslaught of sexual problems began to occur.
I first noticed that my erections were becoming softer and generally difficult to achieve. When trying to have sex or even just masturbate by myself, it was a struggle to stay hard. Then, morning erections stopped completely and this is when I realized something was seriously wrong as I was used to waking up very erect with an engorged penis almost everyday. Spontaneous erections throughout the day also ceased to occur at this point. I no longer could become erect by visual stimuli or sexual thoughts.
Soon after my testicles began to change as well. I noticed that during the day they would severely tighten and constrict and at night they would hang very loose and low… its like they are in either one of the two extremes – very tight or very loose. It is an incredibly uncomfortable feeling. My penis was shrinking too. Most times it would retract into my body to where only the head is visible. My penis now has a mild curve to the right that’s most noticeable when semi erect.
I quit he minoxidol after only a week of use. I went on the mayo clinic site and it listed impotence as a potential side effect. When I found this out is when I immediately stopped using it. I thought that after quitting it it would get out of my system and I would go back to normal, well that was over a year ago and I haven’t gone back to normal. I’m not sure if the penis pump injury was a precursor to some chemical in minoxidol, but I haven’t been the same since these incidents.
The sensation in my penis has also diminished greatly. It’s cold and numb feeling most of the time like there is no blood getting to it. When I can get hard (which is maybe 70% as hard as when I was healthy) I feel little pleasure and the orgasm has no intensity. There is also what seems to be no powerful squirt when I ejaculate, it now sort of just oozes out…like there is no back pressure or force behind it like there used to be when I was normal.
Aside from my sexual issues I am fit and healthy. I’m active in sports (play basketball 3 times a week) and ride a bicycle 10 mile every weekend. I usually eat healthy. I do not smoke or drink alcahol.
But as you can tell my penile function has essentially been ruined, Ive been suffering with this for 2 years and am feeling all hope is lost. I’ve tried taking l arginine and vitamin e but they didn’t really do anything. What should I do?